View Single Post
Old 12-28-2012, 04:58 PM   #1
gabgirl gabgirl is offline
Newbie
(female)
 
Join Date: Dec 2012
Location: NY
Posts: 1
gabgirl HB User
Thumbs down 23- SEVERE Acne- Dermatologist is aggravating!!!

Hello all,

Im posting on this forum because I seriously need some advice. I am a long time sufferer of acne. My dermatologist made me go through EVERY SINGLE PRODUCT for four years during high school before he finally put me on Accutane (Isotretenoin). My skin finally cleared up and I looked flawless! I looked and felt great for two years!

Im 23 now and my skin started to flare up again around 6 months ago. My acne is right back to where I was in high school. I look horrible and I feel even worse about myself.

My dermatologist is driving me absolutley crazy with his rules about accutane. First, when I came to him months ago, he made me try a few other products for a few months when he KNOWS that accutane will easily cure me. Now, around 4 months later (and they were a terrible four months), he finally gave me the prescription to accutane. I came home to a VOICEMAIL from my doctor that said hes CANCELLING the prescription because I came off of birth control for most of last month due to a health condition. He told me he wants to postpone another month....

I would like to add a side note that he knows that I am abstinent. In fact, this doctor is a family friend and he knows me well enough that I am very careful. I went right back onto the birth control pills yesterday. DID HE NEED TO CANCEL THE PRESCRIPTION???? I waited a measly FOUR months while he dug up to the courage to write the prescription!

Does anyone think i should just find a different doctor? I feel like every time I visit him he finds another excuse to postpone the medication....